Depersonalization Support Forum banner

for Paxil users

3785 Views 6 Replies 3 Participants Last post by  university girl
Have you received bone fractures of any type since using Paxil?
Yes, one.00.00%
Yes, more than one.16.67%
No.1493.33%
Maybe.00.00%
1 - 4 of 7 Posts
Ok, this is a long shot. My bones appear to have lost density since I went on Paxil. If you've read my website you'll know what I'm talking about. After searching on line to see if there is a link between Paxil and bone density loss, to my surprise I found another girl with a story similar to mine.
Thanks Nemesis. Here's why I am concerned:

In 2000 I hiked a 77 km long trail in 6 days with nearly 40 pounds on my back. It was difficult but amazing. In 2003 I recieved a stress fracture in my foot upon flexing my foot after a 1.5 hr hike. After healing this fracture I received another stress fracture in an adjacent bone of the same foot while doing a 2 day hike. A bone scan shows I am mildly osteopenic (osteopenia is the precursor to osteoporosis). A bone specialist says I am not finished laying down all of my bone mass and so my bones are a bit less dense than the average person my age. My question: So why did I not break my foot when I did the 77 km long hike??? Has my bone density decreased??? Blood tests show I have an adequate amount of calcium and my thyroid gland is normal. Furthermore, I have always obtained sufficient amounts of calcium in the past as well as been quite physically active. Hmmmmmmmm.....

Uni-girl
nemesis said:
What was your level of activity like leading up to your hike in 2000 versus the recent events?
Hi Nemesis,

Thanks for caring. Well, I too have asked myself this question. I would have to say there was no significant difference in the levels of my activities prior to the 2000 hike and the more recent bone fractures.

-Uni-girl
1 - 4 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top